MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated on the architect i2000sr processing module for one sample.The following result were provided: initial result >5.0 ng/dl, repeat results 1.7 ng/dl, 1.36 ng/dl, repeat result on another architect (b)(6) 1.40 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect free t4 results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Review of all the information provided by the customer was reviewed.Return testing was not performed as returns were not available.There was an increase in complaint activity, however, no related trends were identified.Additionally, in-house performance testing was completed which indicates the product is performing as expected.Device history record review did not show any nonconformances, potential nonconformances, or deviations associated with the likely cause list number and complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the architect free t4 for lot number 56001ud00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated on the architect i2000sr processing module for one sample.The following result were provided: initial result >5.0 ng/dl, repeat results 1.7 ng/dl, 1.36 ng/dl, repeat result on another architect ((b)(6)) 1.40 ng/dl no impact to patient management was reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19096116
Report Number3005094123-2024-00183
Device Sequence Number7344404
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)240926(10)56001UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Catalogue Number07K65-34
Device Lot Number56001UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6) ; ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown